I have been on Atripla for 3 years now and have to say that the only side effects are very vivid dream that I can handle no problem, but my main concern is that for 4 hours after I take it I just feel so bad. I have no energy, my head is spinning and I have just a general sense of nausea. Now don't get me wrong, this medication has saved my life I will continue to use it until I am told to change by my doctor. Does anyone have any advice other than take on an empty stomach and at bed time. I should point out that I am a flight attendant so my hours are pretty erratic. I always take mine at 3pm so if I am going out in the evening the effects have worn off by then and I also find that where ever in the world I am I never have to get up in the middle of the night to take it, it is either morning or evening. Thanks in advance for any help
ukAtripla : I was on Atripla for 3 yrs and I was recently switched to Isentress 2/ day and Truvada 1/ day. So 3 pills instead of one, 2 isentress in the morning and 1 truvada at night (12 hrs apart... I take mine at the 9's).
My bad symptoms went away.
I was having the same issues you were having plus as I tried to fall asleep, I felt this sensation of being "under the threat of a oncoming seizure" or "lightning storm in my head" when i slept on my stomach or thought negative or worrisome thoughts, which as you know is all the time. One time I felt as though a spirit-figure physically grabbed me from behind, like a demon trying to snatch my being away. It was always as I drifted to sleep, a horrible kind of corrupted soul apnea
Now, I'm not one of those 'I'm not going to let this disease stop my positive groove because I'm a powerful, loved and well connected black woman' type ... I'm nearly the opposite. This disease has beat me down. The Atripla experience, coupled with lots of breakdowns, was maddening to the point where I thought I might end my life.
So I talked to my doctor and switched to the new regimen. And it's turned everything around for me. No chronic, nasty side effects, no more oscillating between godless numb-zombie apathy and demonic soul possession. Can't say about long term just yet, but the reports show promise over Atripla.
Truvada is essentially Atripla without the Sustiva component. Sustiva is just a bad, evil drug that causes all those problems you've (/we've) been having.
Isentress is a new class of drug called an Integrase inhibitor. So you are getting a nucleoside RTI (nuke), non-nucleoside RTI (non-nuke), and integrase inhibitor. Atripla just had a nuke and 2 non-nukes I believe. Or 2 nukes and one substance-of-pure-evil.
So think about it, maybe this regimen will work for you too.
- Atripla Information for Consumers
- Atripla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atripla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 4 Nov 2011 • 1 answer
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
Posted 19 Jun 2013 • 3 answers
Posted 29 Sep 2015 • 4 answers
Posted 19 days ago • 0 answers